# SDR P5CA0300960

- Difficulty date: October 5, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 65,269 hours, 18,202 cycles
- Engine: Pwa JT9D7Q
- Engine time: 540,549 hours, 15,029 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE LIGHT NR 3 ENG FLICKED WITH CORRESPONDING FLUCUATION OIL PRESSURE.  CLEANED, INSPECTED CONNECTOR CHECKED OIL FILTER FOR OBSTRUCTIONS AND NO DEFECTS FOUND.  ALL INDICATIONS CHECKED NORMAL.
